KOPS - The Institutional Repository of the University of Konstanz

Stochastic Reaction-Diffusion Systems With Hölder Continuous Multiplicative Noise

Stochastic Reaction-Diffusion Systems With Hölder Continuous Multiplicative Noise

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KUNZE, Markus C., 2015. Stochastic Reaction-Diffusion Systems With Hölder Continuous Multiplicative Noise. In: Stochastic Analysis and Applications. 33(2), pp. 331-355. ISSN 0736-2994. eISSN 1532-9356. Available under: doi: 10.1080/07362994.2014.996295

@article{Kunze2015Stoch-30744, title={Stochastic Reaction-Diffusion Systems With Hölder Continuous Multiplicative Noise}, year={2015}, doi={10.1080/07362994.2014.996295}, number={2}, volume={33}, issn={0736-2994}, journal={Stochastic Analysis and Applications}, pages={331--355}, author={Kunze, Markus C.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/30744"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:abstract xml:lang="eng">We prove pathwise uniqueness and strong existence of solutions for stochastic reaction-diffusion systems with a locally Lipschitz continuous reaction term of polynomial growth and Hölder continuous multiplicative noise. Under additional assumptions on the coefficients, we also prove positivity of the solutions.</dcterms:abstract> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/30744"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-04-15T08:22:10Z</dc:date> <dc:creator>Kunze, Markus C.</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-04-15T08:22:10Z</dcterms:available> <dc:contributor>Kunze, Markus C.</dc:contributor> <dcterms:title>Stochastic Reaction-Diffusion Systems With Hölder Continuous Multiplicative Noise</dcterms:title> <dcterms:issued>2015</dcterms:issued> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account